MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX27534UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Thrombus (2101)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a moderately tortuous and mildly calcified lesion located in the mid to distal cx artery.There were no abnormalities in relation to the anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop.The device was inspected with no issues noted.Negative prep was not performed.The lesion was not pre-dilated.The device did not pass through a previously-deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that the device was advanced over the wire for primary stenting and inflated at 14 atm's.An angiogram was performed and a perforation at the distal end of the stent and vessel was observed.A euphora balloon was advanced into the proximal portion of the stent and inflated at 14atm.The balloon was removed.Protamine was given, however extravasation was still noted.A non-medtronic balloon was inserted into resolute onyx stent and inflated for ten minutes.Extravasation was still noted.A non-medtronic stent was inserted into the distal end of the resolute onyx and vessel and a small leak was still noted.An euphora balloon was inserted and several inflation¿s performed at 7atms.The balloon was removed and an angiogram performed.The vessel closed off due to in stent thrombus and sealed off the perforation.Patient status post-procedure is alive.
 
Additional Manufacturer Narrative
The stent was fully expanded.The thrombus was noted after protamine was given at end of the procedure.Anticoagulant and dapt was given during procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7796465
Report Number9612164-2018-02092
Device Sequence Number19199678
Product Code NIQ
UDI-Device Identifier00643169556942
UDI-Public00643169556942
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2019
Device Model NumberRONYX27534UX
Device Lot Number0008890311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer08/20/2018
01/16/2019
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date09/18/2018
01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;